After being off 10 mg of Lexapro for 30 days my new doctor put me back on it saying that 10 mg was not a large enough dosage to be theraputic for me. I took 10mg a day for the first 7 days and now have taken 20 mg a day for the last 7 days. For the last two days I have felt very nervous, not really anxious, just kinda like I was crawling out of my skin. Is the normal and how long should I expect it to take to start feeling the benefits of the higher dosage? Thank you very very much for your responses.
Lexapro has that stimulant effect that you describe. It sometimes goes away in a week or two, or you get used to it, but if not, you should talk to your doctor about a 15 mg./day to see if that effect continues.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.